MAUDE Adverse Event Report: ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE

ARGON MEDICAL DEVICES SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Model Number 701218200
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/04/2022
Type of Reportable Event Malfunction
Event or Problem Description
The doctor wrote; the pistol fired twice without me pressing hard or all the way in.At 2 biopsies, i had difficulty pulling up the biopsy needle via the coaxial.Had to use force.On the way up, i felt that something was scratching the coaxial all the way up.Finally, when i opened the sleeve, i saw that there was a wire-like body in the sleeve along with the biopsy.This one felt like metallic.Unfortunately, i did not take care of the foreign body but only the biopsy needle./coaxial needle.
 
Additional Manufacturer Narrative
The sample is indicated as available for return.As of the date of this report, the sample has not been returned.A follow-up report will be provided once the device has been received and reviewed.
 
Additional Manufacturer Narrative
A review of the batch records confirmed that the product was manufactured according to specification and no deviations or anomalies were found.One opened device was returned for evaluation.Visual inspection found that the needle set was bent at the 14cm mark.The needle set and the handle were complete, with no missing or broken pieces.The needle set was straightened out enough to actuate the device.The device was test fired five times with no issues and actuated as designed.The coaxial needle set and the foreign object were not returned.Without these pieces, a comprehensive evaluation could not be performed.Since no manufacturing defects could be found with the product that was returned, the alleged complaint could not be confirmed.A possible cause of the foreign material could not be determined.Since the alleged issue could not be determined to be the fault of a manufacturing defect, no corrective action was taken.
 
Event or Problem Description
The doctor write: the pistol fired twice without me pressing hard or all the way in.At 2 biopsies, i had difficulty pulling up the biopsy needle via the coaxial.Had to use force.On the way up, i felt that something was scratching the coaxial all the way up.Finally, when i opened the sleeve, i saw that there was a wire-like body in the sleeve along with the biopsy.This one felt like metallic.Unfortunately, i did not take care of the foreign body but only the biopsy needle.Coaxial needle.

Brand Name
SUPERCORE BIOPSY INSTRUMENT WITH CO-AXIAL INTRODUCER NEEDLE
Common Device Name
SUPERCORE
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key13768111
Report Number0001625425-2022-00963
Device Sequence Number19334598
Product Code KNW
UDI-Device Identifier00886333006052
UDI-Public00886333006052
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K974814
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 04/13/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Expiration Date02/26/2026
Device Model Number701218200
Device Catalogue Number701218200
Device Lot Number11352475
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/04/2022
Supplement Date Received by Manufacturer03/04/2022
Initial Report FDA Received Date03/15/2022
Supplement Report FDA Received Date04/13/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
1625425-09/30/2021-001-R
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexUnknown